# SDR UPS97824331

- Difficulty date: July 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 97585083
- Condition: Corroded
- Location: Bs 1050-1060
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, LONG 36 FS 1050 TO 1060 HAS CORROSION OUT OF LIMITS AFT CARGO PIT.  REMOVED AND REPLACED LONGERON SECTION IAW SRM 53-2-2 AND 51-1-20D.
